Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: William G. Faris
Title: Self-adjoint operators
Additional book information Lecture Notes in Mathematics, No. 433, Springer-Verlag, Berlin, Heidelberg, New York, 1975, vi+115 pp., $7.80.

References [Enhancements On Off] (What's this?)

  • 1. Paul R. Chernoff, Product formulas, nonlinear semigroups, and addition of unbounded operators, American Mathematical Society, Providence, R. I., 1974. Memoirs of the American Mathematical Society, No. 140. MR 0417851 (54 #5899)
  • 2. Avner Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969. MR 0445088 (56 #3433)
  • 3. Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473 (34 #3324)
  • 4. Louis Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 649–675. MR 0075415 (17,742d)
  • 5. Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959 (85e:46002)

Review Information

Reviewer: Jerome A. Goldstein
Journal: Bull. Amer. Math. Soc. 82 (1976), 462-465
PII: S 0002-9904(1976)14046-3